# SDR UALA2009081702523

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,522 hours, 11,434 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuel Tank
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY FUEL SEEP RT WING.  LOCATED LEAK INTERNALLY.  CLEANED AND SEALED WITH A1-2 AND B1-2 AT 09:30 ON 8-16.  SCRAPED AND RESEALED SEAM.  NEEDS LEAK CHECK AFTER 12 HR CURE.  LEAK CHECK, GOOD.
